Texas, 2008Flash Flood and Damaging Winds in Texas, June 19 to 20, 2008
June 19 to 20, 2008 · NWS FWD · 16 events in 7 counties and zones
Two separate complexes of thunderstorms impacted north Texas causing wind damage as they moved southeast.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $239,000
- Crop damage
- None recorded
- Events
- 16
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Two separate complexes of thunderstorms impacted north Texas causing wind damage as they moved southeast.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Jun 19, 4:44 AM CST, 36 minutes earlier.
Area forecast discussion, Jun 19, 4:44 AM CST, 36 minutes before
AREA FORECAST DISCUSSION...UPDATED...
NATIONAL WEATHER SERVICE FORT WORTH TX
544 AM CDT THU JUN 19 2008
.AVIATION...
544 AM CDT
COMPLEX OF THUNDERSTORMS WAS 60NM NW OF KDFW AND CONTINUING TO MOVE
SOUTHEAST AT 20-25 KTS. THIS ACTIVITY EXPECTED TO WEAKEN AS IT
APPROACHES THE METROPLEX TAF SITES 13-15Z. HOWEVER...SCATTERED
THUNDERSTORMS HAD DEVELOPED ACROSS TARRANT COUNTY WELL AHEAD OF THE
STORM COMPLEX...AND THIS WILL ALSO AFFECT KFTW...KAFW...AND PERHAPS
KDFW BETWEEN NOW AND 13Z. BOTTOM LINE FOR THE METROPLEX AIRPORTS IS
THE INCLUSION OF TEMPO THUNDERSTORMS WITH BRIEF GUSTY WINDS TO 35
KTS THROUGH ABOUT 14-15Z BEFORE ACTIVITY QUICKLY DIMINISHES/MOVES
EAST OF AREA. WILL KEEP KACT DRY SINCE THAT AREA SHOULD REMAIN SOUTH
OF THIS MORNINGS ACTIVITY. /09
&&
.DISCUSSION...
410 AM CDT
THE MCS THAT EXTENDED NORTH OF A THROCKMORTON TO PAULS VALLEY
OKLAHOMA LINE AS 09Z...IS EXPECTED TO CONTINUE TO MOVE SOUTH
SOUTHEAST DURING THE NEXT SEVERAL HOURS. THIS SYSTEM IS EXPECTED
TO DECREASE IN INTENSITY LATER THIS MORNING. HAVE PLACED LIKELY
POPS ACROSS THE NORTHWEST...AND TAPERED THEM OFF TO SLIGHT CHANCE
ACROSS THE SOUTHEAST FOR THIS MORNING. WHATEVER OUTFLOW
BOUNDARIES THAT ARE LEFT OVER MAY BE THE FOCI FOR THUNDERSTORM
DEVELOPMENT THIS AFTERNOON. HAVE JUST PLACED 20 PERCENT POPS
AREAWIDE FOR THE AFTERNOON. WE WILL CONTINUE THE MCS TRAIN
TONIGHT...WITH ANOTHER ONE FORECAST TO MOVE INTO THE NORTH TEXAS.
ONCE AGAIN THE BEST CHANCE OF THUNDERSTORMS WILL BE ACROSS THE
NORTH WITH LOWER CHANCES SHOULD START TO SHIFT EAST ON
FRIDAY...WITH THE BEST CHANCES OVER THE EASTERN HALF OF NORTH
TEXAS. SOME LOW CHANCES WILL LINGER INTO SATURDAY ACROSS THE
EAST. AFTERWARDS...WE SHOULD SEE A COUPLE OF DAYS...BEFORE WE SEE
SOME LOW CHANCES OF THUNDERSTORMS NEAR THE RED RIVER MONDAY
NIGHT. THERE WILL BE SOME VERY LOW CHANCES ACROSS NEAR THE RED
RIVER TUESDAY AND WEDNESDAY... BUT MOST OF THE ACTIVITY WILL BE
TO THE NORTH SO WILL HOLD OFF ON MENTIONING THIS FOR NOW. AS A
SHORTWAVE AND COLD FRONT APPROACH THURSDAY...WE SHOULD SEE A
CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS THE NORTHERN THIRD
THURSDAY AND AREAWIDE THURSDAY NIGHT. #58
.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX 93 74 91 73 94 / 40 50 30 20 10
WACO, TX 96 74 94 71 94 / 30 30 30 20 10
PARIS, TX 87 68 84 67 89 / 20 60 50 30 20
DENTON, TX 92 71 88 70 91 / 40 50 30 20 10
MCKINNEY, TX 90 69 87 68 91 / 30 50 40 20 10
DALLAS, TX 91 74 90 72 93 / 30 50 30 20 10
TERRELL, TX 91 71 89 70 91 / 30 40 40 30 20
CORSICANA, TX 94 73 91 71 92 / 30 30 30 30 20
TEMPLE, TX 96 73 94 71 94 / 30 20 20 20 10
&&
.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
58/58
Hazardous weather outlook, Jun 19, 3:03 AM CST, 2 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
403 AM CDT THU JUN 19 2008
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-192145-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
403 AM CDT THU JUN 19 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.
.DAY ONE...TODAY AND TONIGHT.
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS MORNING ACROSS
MAINLY WESTERN PARTS OF NORTH TEXAS. THE RISK AREA IS NORTHWEST OF
A LINE FROM COMANCHE TO GAINESVILLE. THUNDERSTORMS SPREADING
SOUTHEAST FROM NORTHWEST TEXAS WILL AFFECT THE SLIGHT RISK AREA
EARLY THIS MORNING...WITH A THREAT OF DAMAGING WINDS AND LARGE
HAIL. THIS THUNDERSTORM ACTIVITY IS EXPECTED TO GRADUALLY DIMINISH
IN INTENSITY AFTER 8 AM THIS MORNING AS IT CONTINUES MOVING
SOUTHEAST.
ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AS DAYTIME
HEATING DESTABILIZES THE ATMOSPHERE. THUNDERSTORM CHANCES WILL
INCREASE AGAIN TONIGHT AS STRONG TO SEVERE THUNDERSTORMS SPREAD
SOUTHEAST FROM OKLAHOMA. ISOLATED SEVERE THUNDERSTORMS WILL BE
POSSIBLE ACROSS MOST OF NORTH TEXAS TONIGHT WITH DAMAGING WINDS THE
PRIMARY THREAT.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
THERE IS A CHANCE OF THUNDERSTORMS FRIDAY AND FRIDAY NIGHT...WITH
CHANCES CONTINUING ACROSS EASTERN PARTS OF NORTH TEXAS ON SATURDAY.
ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE FRIDAY AFTERNOON
AND FRIDAY NIGHT...MAINLY IN AREAS EAST OF INTERSTATE 35.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS WESTERN PARTS OF
NORTH TEXAS EARLY THIS MORNING. SPOTTER ACTIVATION MAY ALSO BE
NEEDED FOR PARTS OF NORTH TEXAS TONIGHT.
In the hours before
Special weather statement, Jun 19, 3:08 AM CST, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
408 AM CDT THU JUN 19 2008
TXZ100-191015-
YOUNG TX-
408 AM CDT THU JUN 19 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
YOUNG COUNTY
AT 408 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES EAST OF SEYMOUR...MOVING SOUTHEAST AT 33
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE GRAHAM AND OLNEY.
PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM AS IT MOVES INTO YOUNG COUNTY BY 445 AM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CDT
THURSDAY MORNING FOR NORTH CENTRAL TEXAS.
LAT...LON 3340 9895 3341 9866 3322 9842 3321 9842
3303 9864 3335 9897 3339 9896
TIME...MOT...LOC 0908Z 316DEG 29KT 3356 9904Special weather statement, Jun 19, 4:08 AM CST, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
508 AM CDT THU JUN 19 2008
TXZ101-191045-
JACK TX-
508 AM CDT THU JUN 19 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
JACK COUNTY
AT 508 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 17 MILES NORTHEAST OF OLNEY...MOVING SOUTHEAST AT
26 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BRYSON AND JACKSBORO.
WIND GUSTS TO 50 MPH...FREQUENT LIGHTNING...AND PEA SIZED HAIL CAN
BE EXPECTED FROM THIS STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CDT
THURSDAY MORNING FOR NORTH CENTRAL TEXAS.
LAT...LON 3344 9798 3343 9794 3303 9794 3302 9839
3346 9841
TIME...MOT...LOC 1008Z 298DEG 23KT 3347 9847Special weather statement, Jun 19, 4:32 AM CST, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
532 AM CDT THU JUN 19 2008
TXZ091-092-191100-
MONTAGUE TX-COOKE TX-
532 AM CDT THU JUN 19 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
COOKE COUNTY
MONTAGUE COUNTY
AT 532 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS 15 MILES EAST OF NOCONA...AND NEAR BOWIE.
MOVEMENT WAS SOUTHEAST AT 18 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BOWIE...CALLISBURG...
GAINESVILLE...LINDSAY...MUENSTER...NOCONA...ST. JO...FORESTBURG AND
STONEBURG.
PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CDT
THURSDAY MORNING FOR PORTIONS OF NORTH CENTRAL TEXAS.
LAT...LON 3389 9694 3343 9694 3344 9793 3382 9798
3385 9745 3383 9739 3386 9735 3387 9716
3383 9720 3377 9719 3373 9715 3373 9710
3380 9710 3382 9706 3385 9709 3385 9702
3388 9699
TIME...MOT...LOC 1032Z 306DEG 15KT 3375 9746Special weather statement, Jun 19, 4:51 AM CST, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
551 AM CDT THU JUN 19 2008
TXZ118-191115-
TARRANT TX-
551 AM CDT THU JUN 19 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
TARRANT COUNTY
AT 551 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM OVER RIVER OAKS...MOVING SOUTHEAST AT 15 MPH.
OTHER SHOWERS AND THUNDERSTORMS EXTENDED FROM NEAR AZLE...TO
SOUTHEAST FORT WORTH.
PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.
LAT...LON 3272 9703 3258 9706 3255 9727 3279 9754
3298 9749
TIME...MOT...LOC 1051Z 310DEG 13KT 3278 9739Special weather statement, Jun 19, 4:58 AM CST, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
558 AM CDT THU JUN 19 2008
TXZ091-092-191130-
MONTAGUE TX-COOKE TX-
558 AM CDT THU JUN 19 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
COOKE COUNTY
SOUTHERN MONTAGUE COUNTY
AT 558 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS FROM NEAR GAINESVILLE...TO NEAR BOWIE.
MOVEMENT WAS SOUTHEAST AT 15 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BOWIE...CALLISBURG...
GAINESVILLE...LINDSAY...MUENSTER...ST. JO...FORESTBURG AND STONEBURG.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.
HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.
LAT...LON 3376 9699 3344 9696 3344 9794 3367 9795
3374 9717 3373 9715 3373 9710 3375 9708
TIME...MOT...LOC 1058Z 302DEG 13KT 3354 9745Special weather statement, Jun 19, 5:17 AM CST, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
617 AM CDT THU JUN 19 2008
TXZ116-191145-
PALO PINTO TX-
617 AM CDT THU JUN 19 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN PALO PINTO COUNTY
AT 617 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES NORTHWEST OF MINERAL WELLS...MOVING
SOUTHEAST AT 14 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE GRAFORD AND MINERAL WELLS.
VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3292 9836 3301 9827 3300 9826 3300 9819
3301 9818 3300 9806 3274 9805
TIME...MOT...LOC 1117Z 304DEG 12KT 3294 9821Event by event
12 thunderstorm wind, 3 lightning, 1 flash flood. Local standard time, as filed.
Thunderstorm Wind, Jack
- When
- June 19, 5:20 AM CST
- Where
- Jack County, Jacksboro
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Newspaper
- Coordinates
- 33.220, -98.170
Large tree limbs fell on power lines and caused an interruption of electricity in town.
Lightning, Jack
- When
- June 19, 5:30 AM CST
- Where
- Jack County, Jacksboro
- Property damage
- $2,000
- Reported by
- Newspaper
- Coordinates
- 33.220, -98.170
Lightning split an oak tree in two. Bark was stripped from the tree due to the force of the strike.
Thunderstorm Wind, Wise
- When
- June 19, 5:32 AM CST
- Where
- Wise County, 13 mi SW of Bridgeport
- Measured
- 62 kt (71 mph) measured gust
- Reported by
- Trained Spotter
- Coordinates
- 33.087, -97.929
Spotters measured a 71 MPH wind gust in the Salt Creek area.
Thunderstorm Wind, Wise
- When
- June 19, 5:32 AM CST
- Where
- Wise County, 13 mi SW of Bridgeport
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Trained Spotter
- Coordinates
- 33.087, -97.929
Several trees and large limbs were blown down in the Salt Creek area.
Thunderstorm Wind, Wise
- When
- June 19, 5:43 AM CST
- Where
- Wise County, 2.98 mi WNW of Cottondale
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 33.080, -97.770
Trees were blown down in Cottondale.
Thunderstorm Wind, Parker
- When
- June 19, 5:44 AM CST
- Where
- Parker County, Cool
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 32.820, -98.000
A 60 MPH wind gust was observed in Cool.
Thunderstorm Wind, Wise
- When
- June 19, 5:44 AM CST
- Where
- Wise County, 2.7 mi SE of Balsora
- Measured
- 61 kt (70 mph) measured gust
- Reported by
- Law Enforcement
- Coordinates
- 33.090, -97.820
A 70 MPH wind gust was measured near Boonsville.
Lightning, Wise
- When
- June 19, 6:00 AM CST
- Where
- Wise County, Slidell
- Property damage
- $150,000
- Reported by
- Newspaper
- Coordinates
- 33.370, -97.400
Lightning started a tank battery fire near FM 455. Three firefighter departments battled the fire.
Thunderstorm Wind, Tarrant
- When
- June 19, 6:04 AM CST
- Where
- Tarrant County, Azle
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $35,000
- Reported by
- Law Enforcement
- Coordinates
- 32.900, -97.530
Trees were blown down across roads. Roof damage was reported. Large tree limbs fell across power lines and caused power outages for much of the city. The phone service serving city hall suffered a power surge and was not operational for a couple days.
Thunderstorm Wind, Wise
- When
- June 19, 6:08 AM CST
- Where
- Wise County, Rhome
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 33.050, -97.480
Lightning, Wise
- When
- June 19, 6:15 AM CST
- Where
- Wise County, 1 mi S of Decatur
- Property damage
- $2,000
- Reported by
- Newspaper
- Coordinates
- 33.215, -97.600
A home south of Decatur was struck by lightning. Only the phone system was damaged.
Thunderstorm Wind, Tarrant
- When
- June 19, 6:20 AM CST
- Where
- Tarrant County, 1.27 mi SSE of Mansfield
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Emergency Manager
- Coordinates
- 32.553, -97.121
A screening fence was blown over and damaged pumps and equipment at a water park. The fence was anchored to a wall and when it fell it pulled some of the wall down as well.
Thunderstorm Wind, Erath
- When
- June 20, 12:33 AM CST
- Where
- Erath County, Dublin
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Law Enforcement
- Coordinates
- 32.080, -98.330
Power lines and poles were blown down.
Thunderstorm Wind, Erath
- When
- June 20, 12:40 AM CST
- Where
- Erath County, Dublin
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Newspaper
- Coordinates
- 32.080, -98.330
The roof of a school suffered minor wind damage.
Thunderstorm Wind, Hamilton
- When
- June 20, 12:50 AM CST
- Where
- Hamilton County, Hamilton
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 31.700, -98.120
A large tree was blown down.
Flash Flood, Eastland
- When
- June 20, 1:00 AM CST to 3:00 AM CST
- Where
- Eastland County, 0.58 mi W of Cisco to 4.12 mi WSW of Staff
- Cause
- Heavy Rain
- Property damage
- $3,000
- Reported by
- Law Enforcement
- Coordinates
- 32.380, -98.980
Water was reported over roads in Cisco and a nursing home was flooded in Gorman.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Lightning
- A lightning strike that killed, injured or caused damage.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Texas, June 19, 20081 death · 7 injured · $88,000 · 1.25 in hail · 11 events
- Tornado and Hail in Georgia, June 19, 2008$3.1 million · EF1 · 14 events
- Flash Flood and Hail in Texas, June 19, 2008$920,000 · 4.5 in hail · 50 events
- Tornado and Flash Flooding in Missouri, June 19 to 20, 2008$485,000 · EF1 · 38 events
- Tornado and Hail in Texas, June 19, 2008$1.4 million · EF0 · 32 events
- Hail in Nebraska, June 19, 2008$589,000 · 1.75 in hail · 8 events
- Flash Flood and Hail in Iowa, June 19, 2008$158,000 · 1.75 in hail · 19 events
- Flood and Hail in Kansas, June 19, 2008$80,000 · 1.75 in hail · 19 events
- Tornado and Hail in Oklahoma, June 19, 2008$100,000 · EF0 · 7 events
- Damaging Winds in Oklahoma, June 19, 2008$40,000 · 65 kt wind · 4 events
- Tornado and Flash Flood in Nebraska, June 19, 2008EF0 · 32 events
- Hail and Damaging Wind in Texas, June 19, 2008$30,000 · 1.75 in hail · 4 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 111930, 111929, 112413, 112414, 107212, 107208, 107214, 111927, 107211, 107213, 111928, 112412, 107206, 112415, 107207, 107205.